Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Report on topics in the theory of divergent series


Author: W. A. Hurwitz
Journal: Bull. Amer. Math. Soc. 28 (1922), 17-36
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 1 (1918), 1--15
This work is cited by: Bull. Amer. Math. Soc., Volume 28, Number 4 (1922), 171--178
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 8 (1935), 583--592
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 8 (1936), 547--549
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 689--730
MathSciNet review: 1560496
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1922-03502-1